Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 10, 2016, 3:44 AM CDT for 5 counties in Minnesota; Grand Forks County, Traill County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 3:44 AM CDT (08:44 UTC)
- Expired
- Jun 10, 2016, 4:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Grand Forks County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 66 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:00 AM CDT | TSTM WND DMG | 6 S Grand Forks, ND | TWO SMALL 4-6 INCH DIAMTER TREES SNAPPED. SEVERAL TREE BRANCHES AND LIMBS BROKEN DOWN AROUND A FARM YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 11:58 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1922 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
389 WUUS53 KFGF 100844 SVRFGF MNC089-107-113-119-125-NDC035-097-100930- /O.NEW.KFGF.SV.W.0018.160610T0844Z-160610T0930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 344 AM CDT FRI JUN 10 2016 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN RED LAKE COUNTY IN NORTHWESTERN MINNESOTA... POLK COUNTY IN NORTHWESTERN MINNESOTA... WESTERN NORMAN COUNTY IN NORTHWESTERN MINNESOTA... SOUTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA... WESTERN PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA... EASTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA... TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA... * UNTIL 430 AM CDT * AT 343 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BIG WOODS TO NEAR BLANCHARD...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * SEVERE THUNDERSTORMS WILL BE NEAR... ALVARADO AROUND 345 AM CDT. ARGYLE AND MARCH AROUND 355 AM CDT. HILLSBORO AND KELSO AROUND 400 AM CDT. WARREN AROUND 405 AM CDT. CALEDONIA AROUND 410 AM CDT. ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 96 AND 151. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4835 9616 4722 9650 4733 9738 4834 9709 TIME...MOT...LOC 0843Z 275DEG 33KT 4827 9702 4740 9727 HAIL...0.75IN WIND...60MPH $$ DTR
2 follow-up statements
052
WWUS53 KFGF 100908
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
408 AM CDT FRI JUN 10 2016
NDC035-100918-
/O.CAN.KFGF.SV.W.0018.000000T0000Z-160610T0930Z/
GRAND FORKS ND-
408 AM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAND FORKS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4726 9649 4736 9709 4772 9677 4833 9678
4835 9657 4835 9616
TIME...MOT...LOC 0908Z 275DEG 33KT 4825 9671 4738 9696
$$
MNC089-107-113-119-125-NDC097-100930-
/O.CON.KFGF.SV.W.0018.000000T0000Z-160610T0930Z/
RED LAKE MN-POLK MN-NORMAN MN-MARSHALL MN-PENNINGTON MN-TRAILL ND-
408 AM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR WESTERN RED LAKE...WESTERN POLK...NORTHWESTERN NORMAN...SOUTH
CENTRAL MARSHALL...WESTERN PENNINGTON AND EAST CENTRAL TRAILL
COUNTIES...
AT 408 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RADIUM TO FISHER TO NEAR HILLSBORO...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WARREN AROUND 410 AM CDT.
RADIUM AROUND 415 AM CDT.
HALSTAD AND SHELLY AROUND 420 AM CDT.
VIKING...ADA AND CARPENTERS CORNER AROUND 430 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4726 9649 4736 9709 4772 9677 4833 9678
4835 9657 4835 9616
TIME...MOT...LOC 0908Z 275DEG 33KT 4825 9671 4738 9696
HAIL...0.75IN
WIND...60MPH
$$
DTR108
WWUS53 KFGF 100922
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
422 AM CDT FRI JUN 10 2016
MNC089-107-113-119-125-NDC097-100932-
/O.EXP.KFGF.SV.W.0018.000000T0000Z-160610T0930Z/
RED LAKE MN-POLK MN-NORMAN MN-MARSHALL MN-PENNINGTON MN-TRAILL ND-
422 AM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RED LAKE...WESTERN
POLK...NORTHWESTERN NORMAN...SOUTH CENTRAL MARSHALL...WESTERN
PENNINGTON AND EAST CENTRAL TRAILL COUNTIES WILL EXPIRE AT 430 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4726 9649 4736 9709 4772 9677 4833 9678
4835 9657 4835 9616
TIME...MOT...LOC 0920Z 275DEG 33KT 4825 9671 4738 9696
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 11:51 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 9, 11:51 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1151 PM CDT THU JUN 9 2016 .UPDATE... Issued at 1151 PM CDT Thu Jun 9 2016 Adjusted POPs a bit more to fit current radar trends. The storms continue eastward and should reach our far northwestern counties shortly after midnight. There is still a fair amount of elevated instability and the storms have a history of wind going through Minot. SPC will be expanding the severe thunderstorm watch into northeastern ND shortly. UPDATE Issued at 953 PM CDT Thu Jun 9 2016 Made a few tweaks to clouds/POPs/WX to adjust for timing of storms overnight. Storms just to the northwest of Towner county have fallen apart, but there is enough rain to include some POPs at this point. Think that the best chances will be over our far northwest until after midnight, then we should see the storms moving in from western ND. The HRRR has a large complex moving across the entire length of the Red River Valley and has been trending faster than reality. Given that MCS maintenance values are not too favorable over the southern Valley will keep the best POPs in the north for now. UPDATE Issued at 652 PM CDT Thu Jun 9 2016 With storms still well to the west, will continue to keep the forecast close to what we have going. Still seems that the best storm chances will move into the Devils Lake area later this evening and then pushing east across the CWA overnight. && .SHORT TERM...(This evening through Friday night) Issued at 259 PM CDT Thu Jun 9 2016 Current WV imagery showing an upper low off west coast of BC/WA and an upper wave exiting Alberta into Southern Sask, with southern extend of wave over NW MT/Nrn ID. A weak 80 to 90 Kt jet maxima is moving from OR into ID. GFS progging vort maxima to moving across wrn ND from 03Z to 05Z with associated convection entering far western FA around 05Z, and this timing is in the ball park of the HRRR. Main forecast challenge for tonight will be timing convection into wrn zones as well as the potential for convection across the southeast, where the GFS continues to show a boundary developing convection in the late aftn into early evening hours. The GFS sfc winds over SW Minnesota are more southerly than current obs and it appears sfc convergence will not be as strong as GFS depicts. Nevertheless, HRRR does show some short lived precip across northeastern SD and the latest vis imagery is just beginning to show some CU development over the srn Sisseton Hills. Tonight...As mentioned above, models continue to bring precipitation into western zones around or after 05Z with best deep layer shear further west. Certainly see nocturnal convection forming late in the evening but currently appears as if best forcing and shear will be further west as depicted by SPC Day 1, which keeps slight risk area just west of our FA. Having said that, there is certainly a possibility for strong thunderstorms and possibly an isolated severe across the NW and northern FA in the overnight period. Activity moves into NW Minnesota during early morning hours and out of FA by 18Z. Tomorrow and Tomorrow Night...Temperatures will be similar tomorrow to today although far northeast may be a couple of degrees cooler depending on morning precipitation and cloud cover. Surface winds begin to shift northerly late Sat Friday night as a ridging from a Canadian high (over W Central Sask) extends into ND. This will result in much cooler overnight lows generally in the upper 50s across the northern zones. .LONG TERM...(Saturday through Thursday) Issued at 259 PM CDT Thu Jun 9 2016 Cooler Saturday as northerly sfc flow increases and high pressure moves into Manitoba, with ridge axis into the valley around noon time. This will bring cooler temperatures mainly north of the Hwy 2 corridor (generally in the upper 70s), although 90s expected to return to areas south of I-94. Expecting a decent north to south Max T gradient Sat aftn. Upper ridge over ND and Sask/MB will be accompanied with a ridge rider currently best defined on the 12Z NAM. Ridge axis moves over the valley by 06Z Sun night, putting most of ND into a SW flow pattern aloft. As a sfc low ejects out into Dakotas, sfc low and precip placement begin to vary significantly between GFS and ECMWF...with the European model keeping most precip/convection north of HWY 2 corridor and the GFS showing a band of activity from N Central ND into W Central MN, covering majority of the Valley and western half of the FA. SPC Day 3 brings a slight risk into western zones which makes sense with ridge sliding east and deep layer shear increasing. Activity expected to be nocturnal into Sunday morning, spreading into eastern zones during aftn hours...noting ECMWF does bring sfc low into W Central MN during peak heating in line with SPC Day 4 15 per cent severe risk area. General theme is it will be an active weekend with convection Saturday night into Sunday, and not settling down until Sunday evening. Cold front slated to pass through forecast area as extended period begins on Sunday night, with negative showalters and reasonable 850mb cape portending some strong nocturnal convection. This activity should be followed by post frontal shower activity lasting through the first half of Monday. Pattern will become more zonal Tue and Wed with the potential of closed 500 mb low diving into central plains, keeping most if not all pcpn south of our area. There are indications of another ridge building over the northern plains later next week. Temperatures throughout the period are likely to be near normal, with highs averaging between 75 and 80 degrees. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1151 PM CDT Thu Jun 9 2016 VFR conditions will continue for most of the TAF sites, although kept the IFR/MVFR that models have been giving for KBJI during the early morning hours. Have the convection moving into KDVL right around 06Z and into the Red River Valley around 10Z or so. Storms should be out of the eastern counties by mid morning or so. All sites should be VFR by mid morning. Winds will shift around to the southwest and then northwest. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...JR SHORT TERM...Speicher LONG TERM...WJB/Speicher AVIATION...JR
Hazardous weather outlook, Jun 9, 4:43 AM CDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 443 AM CDT THU JUN 9 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 443 AM CDT THU JUN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE INTO THE REGION LATE TONIGHT...WITH ISOLATED SEVERE STORMS POSSIBLE ACROSS NORTHEAST NORTH DAKOTA INTO THE NORTHERN RED RIVER VALLEY. THE MAIN THREAT WILL BE STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE ON FRIDAY ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA...AND INTO SOUTHEAST NORTH DAKOTA. HEAT INDEX VALUES WILL BE IN THE 90S ACROSS MUCH OF THE REGION. SEVERE STORMS ARE POSSIBLE SUNDAY...MAINLY ACROSS EASTERN NORTH DAKOTA. SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON FRIDAY.
In the hours before
Local storm report, Jun 10, 12:58 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1258 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM TSTM WND GST 1 N BAKER 48.18N 99.65W
06/10/2016 M50.00 MPH BENSON ND MESONET
NDAWN MEASURED GUST
&&
JKAISERLocal storm report, Jun 10, 1:06 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
106 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST CANDO 48.49N 99.20W
06/10/2016 M54 MPH TOWNER ND AWOS
&&
JKAISERLocal storm report, Jun 10, 1:13 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
113 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM TSTM WND GST 1 WNW LEEDS 48.29N 99.46W
06/10/2016 M58 MPH BENSON ND PUBLIC
DAVIS WEATHER SYSTEM MEASUREMENT
&&
JKAISERSpecial weather statement, Jun 10, 2:21 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
221 AM CDT FRI JUN 10 2016
NDZ006>008-015-016-054-100815-
TOWNER ND-PEMBINA ND-RAMSEY ND-EASTERN WALSH COUNTY ND-
WESTERN WALSH COUNTY ND-CAVALIER ND-
221 AM CDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RAMSEY...PEMBINA...
NORTHWESTERN WALSH...SOUTHEASTERN TOWNER AND CAVALIER COUNTIES UNTIL
315 AM CDT...
AT 221 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VANG TO NEAR NEKOMA TO
NEAR GARSKE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
VANG AND NEKOMA AROUND 225 AM CDT.
HOVE MOBILE PARK AROUND 230 AM CDT.
WALHALLA AND OSNABROCK AROUND 235 AM CDT.
MILTON AROUND 240 AM CDT.
LEROY AND DERRICK AROUND 245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.
LAT...LON 4871 9901 4900 9889 4900 9724 4862 9742
4833 9794 4837 9945
TIME...MOT...LOC 0721Z 271DEG 33KT 4896 9807 4864 9832 4839 9889
JKLocal storm report, Jun 10, 2:34 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
234 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM TSTM WND GST 8 N MCHENRY 47.69N 98.59W
06/10/2016 M58 MPH EDDY ND MESONET
NDAWN MEASUREMENT
&&
JKAISERLocal storm report, Jun 10, 2:44 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
244 AM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND GST TOLNA 47.83N 98.44W
06/10/2016 E60 MPH NELSON ND PUBLIC
&&
JKAISERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Norman, Polk | 49 min |
| Jun 10, 12:04 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Towner | 41 min |
| Jun 10, 12:49 AM CDT | Special Weather Statement | FGF | Towner | 56 min |
| Jun 10, 1:29 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 46 min |
| Jun 10, 2:11 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Benson, Eddy, Griggs, Nelson, Ramsey and 1 more | 49 min |
| Jun 10, 2:21 AM CDT | Special Weather Statement | FGF | Cavalier, Pembina | 54 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.